# SDR AALA950689

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RT AISLE BETWEEN PAX SEAT ROWS 7 AND 12 INOPERTIVE.  REPLACED EMERGENCY FLOOR LIGHTS ASSEMBLIES AT RT AISLE BETWEEN PAX SEAT ROWS 7 AND 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
